# SDR HNAA2021041200139

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 40,816 hours, 36,835 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: O-Ring
- Condition: Failed
- Location: Bleed 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLD 2 LEAK EICAS MESSAGE AND INSCRIPTION APPEARED AT 8000 FT DURING FLIGHT. FOLLOWED QRH AND MESSAGE WENT AWAY.    R&R O-RINGS ON BLEED 2 PIPES AFT COUPLING IN BAG BAY, AFT 2 COUPLINGS IN AFT CENTER WING PANEL. INSPECTED ALL #2 BLEED PIPE COUPLINGS FOR LEAKS. LEAK CHECK GOOD IAW 36-11-10. CLEAR MEL.
